Mathematical modeling of the smoking dynamics using fractional differential equations with local and nonlocal kernel

Volume 11, Issue 8, pp 994--1014 http://dx.doi.org/10.22436/jnsa.011.08.06 Publication Date: June 11, 2018       Article History

Authors

V. F. Morales-Delgado - Facultad de Matematicas, Universidad Autonoma de Guerrero. Av. Lázaro Cárdenas S/N, Cd. Universitaria. Chilpancingo, Guerrero, Mexico J. F. Gómez-Aguilar - CONACyT-Tecnológico Nacional de México/CENIDET, Interior Internado Palmira S/N, Col. Palmira, C.P. 62490, Cuernavaca, Morelos, Mexico M. A. Taneco-Hernández - Facultad de Matematicas, Universidad Autonoma de Guerrero. Av. Lázaro Cárdenas S/N, Cd. Universitaria. Chilpancingo, Guerrero, Mexico R. F. Escobar-Jiménez - Tecnológico Nacional de México/CENIDET, Interior Internado Palmira S/N, Col. Palmira, C.P. 62490, Cuernavaca, Morelos, Mexico V. H. Olivares-Peregrino - Tecnológico Nacional de México/CENIDET, Interior Internado Palmira S/N, Col. Palmira, C.P. 62490, Cuernavaca, Morelos, Mexico


Abstract

In this paper, we analyze the fractional modeling of the giving up the smoking using the definitions of Liouville-Caputo and Atangana-Baleanu-Caputo fractional derivatives. Applying the homotopy analysis method and the Laplace transform with polynomial homotopy, the analytical solution of the smoking dynamics has obtained. Furthermore, using an iterative scheme by the Laplace transform, and the Atangana-Baleanu fractional integral, special solutions of the model are obtained. Uniqueness and existence of the solutions by the fixed-point theorem and Picard-Lindelof approach are studied. Finally, some numerical simulations are carried out for illustrating the results obtained.


Keywords


MSC


References